# SDR SWAA2024121375169

- Difficulty date: December 9, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 36,076 hours, 17,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXT EMERGENCY LIGHT INOP<[01] RELAMPED L2 EXT EMERGENCY LIGHT OPS CHECK OK IAW AMM 33-51-04.
